On longest paths and circuits in graphs.

Tudor Zamfirescu

Mathematica Scandinavica (1976)

  • Volume: 38, page 211-239
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Zamfirescu, Tudor. "On longest paths and circuits in graphs.." Mathematica Scandinavica 38 (1976): 211-239. <http://eudml.org/doc/166469>.

author = {Zamfirescu, Tudor},
journal = {Mathematica Scandinavica},
pages = {211-239},
title = {On longest paths and circuits in graphs.},
url = {http://eudml.org/doc/166469},
volume = {38},
year = {1976},

AU - Zamfirescu, Tudor
TI - On longest paths and circuits in graphs.
JO - Mathematica Scandinavica
PY - 1976
VL - 38
SP - 211
EP - 239
UR - http://eudml.org/doc/166469
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.